MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS STRAIGHT

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS STRAIGHT
Catalog Number 636006P
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No known impact or consequence to patient: no reported significant delay to procedure, patient consequence or harm.Blushing/bleeding was repaired with application of bioglue and patient reported as stable post op.Information from the customer indicated that the device was not rinsed in saline for 5 minutes prior to use.Device handling problem - ifu states that failure to rinse for 5 minutes could lead to the graft being more susceptible to leakage when implanted.Vascutek ltd, now considers this complaint closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
The event was reported as follows: after suturing of the graft and graft supply restoring, there was leakage through the graft noticed.Doctor waited for 15 minutes but the oozing did not stop.The glue was applied to stop leakage.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8886818
Report Number9612515-2019-00022
Device Sequence Number335269
Product Code DSY
UDI-Device Identifier05037881115023
UDI-Public05037881115023
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2019
Report Date (Section F) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number636006P
Device Lot Number17580435
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/16/2019
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer07/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight55